Aa
A
A
Close
Avatar universal
Pred forte
Im new to this post. I have had serious issues with dry red itchy burning eyes for years now. I have been to eye doctor after eye doctor and nothing has helped. Recently my doctor put me on pred forte, 3x a day i only put in twice, if at all. The other day he stated my pressure was high in both eyes (higher in left):(. I DID put pred forte in 2 hrs prior to appt. I have been very distraught since because the thought of glaucoma scares me.
He stated there was some damage in left eye, did NOT dialate me so how would he know there is damage? My question is how long of pred forte use before damage is done? Is there a chance of a False Positive? I have NOT used drops that long. I also stopped cold turkey since learng of high pressure. Which dr stated To STOP.
My left eye i do see slightly blurred (like I have a piece of lint on my eye lash that wont come off) i have a pinguacula just around the cornea, am i seeing this?
Can someone please give me answers? Thank u
Cancel
3 Answers
Page 1 of 1
177275 tn?1438375244
Not everyone is "steroid responder"   Those that do respond to steroids with increased pressure "Steroid glaucoma" generally are on the drops 3-6 weeks.  You say you put the drops in 3-4 times that would not cause steroid glaucoma.  I suggest you find an eye MD ophthalmologist that specializes in cornea/external disease.  Steroids are not good choice for severe dry eyes.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you for your input. Steriod responder... please can you elaborate on what you mean by that term.  I am scared because pressure was high in eyes. It did come down and has been down but left eye Is killing me/throbbing and is a little blurred(like somthng is on my eye lash) since i stopped pred forte. Is this a response to stoppng dropa and will this clear up?
Comment
Cancel
Comment
177275 tn?1438375244
Steroid responder means someone who uses steroid eye drops (like pred forte) and after several weeks the intraocular pressure (IOP) goes up due to the reaction to the steroid. Perhaps 6-8% of people are steroid responders. You need to see an Eye MD ophthalmologist to work through your complaints. If you saw an Eye MD ophthalmologist call his/her answering service.
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank u
Comment
Cancel
Comment
177275 tn?1438375244
=
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Eye Care Community Resources